question-icon

Suggest treatment for withdrawal symptoms of Hydrocodone

default
Posted on Mon, 14 Dec 2015
Question: I have been taking about 40 mgs of hydrocode daily for about two years. Im on day 6 acute withdrawls. At what point does your energy start returning? The aches and pains are starting to subside. But the lack of energy is depressing. Just want to feel like myself again.
doctor
Answered by Dr. Alexander H. Sheppe (2 hours later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks very much for your premium question.

First, let me congratulate you on making the decision to stop taking an addictive substance. If you can power through, this is one of the best things you can do for your health in the long-term. So you should be congratulated!

It takes hydrocodone about 5 days to be metabolized out of the body once you have stopped taking it. This means that day 6 is the first day of this dug being absent from your system. Two years of use means your body has habituated to it, and it will take some time for your body to adjust to this new normal. In my experience with this, it can take anywhere from an additional 1-2 weeks for your energy to perk up again. I would wait another 7 days and see how you're feeling. Let me know how it goes, and we can work together on this. For the time being, stay hydrated, eat healthy, get plenty of sleep, and continue to stay away from the hydrocodone. Stay strong!

In the future, for continuity of care, I encourage you to contact me at my direct link below. It would be my pleasure to be your personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States. For a personalized comprehensive evaluation, treatment recommendations, or individual therapy, ask me at HealthCareMagic at this private link: XXXX
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for withdrawal symptoms of Hydrocodone

Brief Answer: Consultation Detailed Answer: Hello, and thanks very much for your premium question. First, let me congratulate you on making the decision to stop taking an addictive substance. If you can power through, this is one of the best things you can do for your health in the long-term. So you should be congratulated! It takes hydrocodone about 5 days to be metabolized out of the body once you have stopped taking it. This means that day 6 is the first day of this dug being absent from your system. Two years of use means your body has habituated to it, and it will take some time for your body to adjust to this new normal. In my experience with this, it can take anywhere from an additional 1-2 weeks for your energy to perk up again. I would wait another 7 days and see how you're feeling. Let me know how it goes, and we can work together on this. For the time being, stay hydrated, eat healthy, get plenty of sleep, and continue to stay away from the hydrocodone. Stay strong! In the future, for continuity of care, I encourage you to contact me at my direct link below. It would be my pleasure to be your personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States. For a personalized comprehensive evaluation, treatment recommendations, or individual therapy, ask me at HealthCareMagic at this private link: XXXX